MathSciNet Relay Station
MathSciNet bibliographic data
MR1969630 05D10 (05A18)
Bigorajska, Teresa; Kotlarski, Henryk Some combinatorics involving $\xi$-large sets. Fund. Math. 175 (2002), no. 2, 119–125.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement